# SDR DALA2018041102367

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 60,565 hours, 24,711 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT PAX AND FLT ATTEND NOTICED FAINT ODOR SIMILAR TO ELECTRICAL OR CHEMICAL FUMES. MOST CONCENTRATED AT MID CABIN ABOVE WING CNTR. ODOR DISSIPATED WITHIN 10-15 MINUTES. MAINTENANCE REMOVED AND REPLACED LT RECIRC FAN PER MM 21-25-00 AND BOTH FILTER ASSY'S PER MM 21-25. OPS NORMAL OK FOR SERVICE. SMELL DID NOT RETURN.
